MathSciNet Relay Station
MathSciNet bibliographic data
MR1879954 11R52 (11S25 12G05)
Aljadeff, Eli; Sonn, Jack Relative Brauer groups and $m$-torsion. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1333–1337 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement